Effects of not tapering steroids

I had a complete knee replacement 2/9/15. I was prescribed oxy 5-325 every one to two tablets ever four hours for 11 weeks.
After about 6 weeks I was taking about 3 a day– one in the AM one in afternoon, one at night.
I experienced terrible constipation, sleeplessness, misery trying to sleep, loss of appetite etc.
I decided to cut out the nighttime pill, and wow, my sleep problems disappeared!
I was so pleased I thought I should just stop all together, which is what I did, about 10 days ago.
I didn’t realize I was in withdrawal for days– I thought I had the flu.
then I began to check it out online, and realized I had made a mistake going cold turkey, but I was into it for 7 days then, and thought the worst of it must be gone.
however for the last 5 days I have had EXTREME weakness and a loss of breath– I am gasping for breath after walking from the bedroom to the kitchen.
I have never ever experienced something like this before, and I am wondering– is this still the oxy withdrawal? cramps have finally diminished somewhat but what is with the weakness, and shortness of breath? any help?

Effects of not tapering steroids

effects of not tapering steroids

Media:

effects of not tapering steroidseffects of not tapering steroidseffects of not tapering steroidseffects of not tapering steroidseffects of not tapering steroids

http://buy-steroids.org